MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72204354S
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the lens integrated system had a rf interference issue, the image dropping and the screen was black.A backup device was available to complete the procedure with no delay or patient injuries.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the exterior of product and no physical damage was observed.A functional evaluation was performed in conjunction with an rf generator and the reported malfunction was not observed.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.

Brand Name
SERVICE REPL LENS INT SYS WIFI VER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10557957
Report Number1643264-2020-01213
Device Sequence Number16787087
Product Code GCJ
UDI-Device Identifier00885556632000
UDI-Public00885556632000
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204354S
Device Catalogue Number72204354S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/20/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1